RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2012, Volume 57, Issue 1, Pages 98–123 (Mi tvp4433)  

This article is cited in 9 scientific papers (total in 9 papers)

The exact asymptotic of small deviations for a series of Brownian functionals

Ya. Yu. Nikitin, R. S. Pusev

St. Petersburg State University, Department of Mathematics and Mechanics

DOI: https://doi.org/10.4213/tvp4433

Full text: PDF file (685 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2013, 57:1, 60–81

Bibliographic databases:

Received: 18.12.2011

Citation: Ya. Yu. Nikitin, R. S. Pusev, “The exact asymptotic of small deviations for a series of Brownian functionals”, Teor. Veroyatnost. i Primenen., 57:1 (2012), 98–123; Theory Probab. Appl., 57:1 (2013), 60–81

Citation in format AMSBIB
\Bibitem{NikPus12}
\by Ya.~Yu.~Nikitin, R.~S.~Pusev
\paper The exact asymptotic of small deviations for a series of Brownian functionals
\jour Teor. Veroyatnost. i Primenen.
\yr 2012
\vol 57
\issue 1
\pages 98--123
\mathnet{http://mi.mathnet.ru/tvp4433}
\crossref{https://doi.org/10.4213/tvp4433}
\zmath{https://zbmath.org/?q=an:06176060}
\elib{http://elibrary.ru/item.asp?id=20732943}
\transl
\jour Theory Probab. Appl.
\yr 2013
\vol 57
\issue 1
\pages 60--81
\crossref{https://doi.org/10.1137/S0040585X97985790}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000315946800003}
\elib{http://elibrary.ru/item.asp?id=20441827}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84876979352}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4433
  • https://doi.org/10.4213/tvp4433
  • http://mi.mathnet.ru/eng/tvp/v57/i1/p98

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Nazarov, R. S. Pusev, “Comparison theorems for the small ball probabilities of the Green Gaussian processes in weighted $L_2$-norms”, St. Petersburg Math. J., 25:3 (2014), 455–466  mathnet  crossref  mathscinet  zmath  isi  elib
    2. A. A. Kirichenko, Ya. Yu. Nikitin, “Precise small deviations in $L_2$ of some Gaussian processes appearing in the regression context”, Cent. Eur. J. Math., 12:11 (2014), 1674–1686  crossref  mathscinet  zmath  isi
    3. V. R. Fatalov, “Gaussian Ornstein–Uhlenbeck and Bogoliubov processes: asymptotics of small deviations for $L^p$-functionals, $0<p<\infty$”, Problems Inform. Transmission, 50:4 (2014), 371–389  mathnet  crossref  isi
    4. V. R. Fatalov, “Weighted $L^p$, $p\ge2$, for a wiener process: Exact asymptoties of small deviations”, Moscow University Mathematics Bulletin, 70:2 (2015), 68–73  mathnet  crossref  mathscinet  isi
    5. V. I. Bogachev, “Distributions of polynomials on multidimensional and infinite-dimensional spaces with measures”, Russian Math. Surveys, 71:4 (2016), 703–749  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    6. Nazarov A.I. Nikitin Ya.Yu., “On Small Deviation Asymptotics in l-2 of Some Mixed Gaussian Processes”, 6, no. 4, 2018, 55  crossref  zmath  isi
    7. Bongiorno E.G., Goia A., Vieu P., “Evaluating the Complexity of Some Families of Functional Data”, SORT-Stat. Oper. Res. Trans., 42:1 (2018), 27–44  crossref  mathscinet  zmath  isi  scopus
    8. Ling N., Vieu Ph., “Nonparametric Modelling For Functional Data: Selected Survey and Tracks For Future”, Statistics, 52:4 (2018), 934–949  crossref  mathscinet  zmath  isi  scopus
    9. Ibragimov I.A. Lifshits M.A. Nazarov A.I. Zaporozhets D.N., “On the History of St. Petersburg School of Probability and Mathematical Statistics: II. Random Processes and Dependent Variables”, Vestn. St Petersb. Univ.-Math., 51:3 (2018), 213–236  crossref  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:515
    Full text:87
    References:59
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020